# SDR 2015FA0000001

- Difficulty date: December 13, 2014
- Submitted: January 6, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2201
- Aircraft time: 922 hours
- Engine: Cont IO360ES
- Engine time: 922 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Part number: 64936874A4
- Part serial: B14HA197
- Condition: Leaking
- Location: Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(B9737) FUEL FLOW SUDDENLY DROPPED TO 12.3 G/H DURING TAKEOFF, AND THE ENGINE RUN SMOOTHLY.
